I have had rough intercourse with my girlfriend for a few days now. It turns out that the shaft of my penis has been irritated, it has little cuts and sometimes the skin is dry. I always try to apply water whenever I use the bathroom, which is quite a lot because i drink 2 liters of water everyday. I have looked for a solution to the problem in other forums and have read that neosporin has helped. Now, i do not want to go ahead and apply something to such a delicate part of the body, but the irritation is driving me crazy. It hurts with the friction of clothing, and even when my girlfriend touches it.
The cuts, and irritation has most likely come from friction (to rough on the poor guy) and it has been red (irritated) for like 2 to 4 days...I have had the same problem before but it healed in a week...But now it is really irritated. I do not have any STD and i know it is an irritation of the skin because it has happened to me before.
Any help on what should I put on it to help the healing process and prevent from happening again?
From the symptoms it can be friction rub or chafing. Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.
Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.